# SDR DALA2023070505395

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 59,838 hours, 31,398 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3101 - MISC/DE - DUE TO WHEEL N/W STRG FAULT ECAM MSG. AIRCRAFT HAD TO BE TOWED TO THE GATE. CORRECTIVE ACTION: R/R BSCU (10GG). OPS CHECK GOOD. (4440024)
